×

zbMATH — the first resource for mathematics

Functions with generalized gradient and generalized surfaces. (English) Zbl 0082.26701

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Caccioppoli, R., Misura e integrazione sugli insiemi dimensionalmente orientati, Rend. Accad. Naz. Lincei, 12, 8, 3-11 (1952) · Zbl 0048.03704
[2] Choquet, G., Existence des représentations intégrales au moyen des points extrémaux dans les cônes convexes, C. R. Acad, Sci., 243, 699-702 (1956) · Zbl 0071.10702
[3] De Giorgi, E., Su una teoria generale della misura (r − 1) dimensionale in uno spazio ad r dimensioni, Annali di Mat., 36, 4, 191-213 (1954) · Zbl 0055.28504
[4] De Giorgi, E., Nuovi teoremi relativi alle misure (r − 1)-dimensionali in uno spazio ad r dimensioni, Ricerche di Mat., 4, 95-113 (1955) · Zbl 0066.29903
[5] Fleming, W. H.; Young, L. C., A generalized notion of boundary, Trans. Amer. Math. Soc., 76, 475-484 (1954) · Zbl 0058.04602
[6] Fleming, W. H.; Young, L. C., Representations of generalized surfaces as mixtures, Rend. Circ. Mat. Palermo, 5, 2, 117-144 (1956) · Zbl 0075.30703
[7] Fleming, W. H.; Young, L. C., Generalized surfaces with prescribed elementary boundary, Rend. Circ. Math. Palermo, 5, 2, 320-340 (1956) · Zbl 0090.31903
[8] K. KrickebergÜber den Gaussschen und den Stokesschen Integralsatz, « Math. Nachr. ». vol. 10 pp. 261-314. · Zbl 0053.03104
[9] K. Krickeberg,Distributionen, Funktionen beschränkter Variation, und Lebesgueschen Inhalt unstetiger nicht parametrischer Flächen, « Annali di Mat. », 4. These papers are to appear in the same « Annali » as the present one. · Zbl 0082.26702
[10] Pauc, Chr, Considérations sur les graäients généralisés de G. Fichera et E. De Giorgi, Annali di Mat., 40, 4, 183-192 (1955) · Zbl 0066.30001
[11] Chr. Pauc,Fuuctions with generalized gradient in the theory of cell functions. « Annali di Mat. », 4. These papers are to appear in the same « Annali » as the present one.
[12] Young, L. C., Surface parametriques généralisées, Bull. Soc. Math, France, 79, 59-85 (1951)
[13] Young, L. C., Champs vectoriels attachés à une mesure plane, Journ. de Math., 35, 345-358 (1956) · Zbl 0074.28402
[14] Young, L. C., Generalized curves and the existence of an attained absolute minimum in the calculus of variations, C. R. Soc. Sci. et Lettres Varsovie, 30, III, 212-235 (1937) · Zbl 0019.21901
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.